Semigroups with apartness
Article first published online: 11 NOV 2013
© 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 59, Issue 6, pages 407–414, November 2013
How to Cite
Crvenković, S., Mitrović, M. and Romano, D. A. (2013), Semigroups with apartness. Mathematical Logic Quarterly, 59: 407–414. doi: 10.1002/malq.201200107
- Issue published online: 14 NOV 2013
- Article first published online: 11 NOV 2013
- Manuscript Accepted: 12 APR 2013
- Manuscript Revised: 11 APR 2013
- Manuscript Received: 10 DEC 2012
- Ministry of Education, Science and Technological Development of Serbia. Grant Numbers: 174018, 174026
- Ministry of Science and Technology of the Republika Srpska in Banja Luka (Bosnia and Herzegovina)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!